CSpace
HAUSDORFF DIMENSION AND SIMULTANEOUS RATIONAL APPROXIMATION
YU, K
1981
Source PublicationJOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
ISSN0024-6107
Volume24Issue:AUGPages:79-84
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1981MB75700007
PublisherLONDON MATH SOC
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28440
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,PEKING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, K. HAUSDORFF DIMENSION AND SIMULTANEOUS RATIONAL APPROXIMATION[J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,1981,24(AUG):79-84.
APA YU, K.(1981).HAUSDORFF DIMENSION AND SIMULTANEOUS RATIONAL APPROXIMATION.JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,24(AUG),79-84.
MLA YU, K."HAUSDORFF DIMENSION AND SIMULTANEOUS RATIONAL APPROXIMATION".JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 24.AUG(1981):79-84.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, K]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, K]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, K]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.